# SDR LR7A05006

- Difficulty date: March 6, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 51,745 hours, 32,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 344555
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5324 FOUND RT UPPER MLG WW WING TO FUSELAGE FAIRING FORMER CRACKED AT FS 522-528, WL 236, RBL 72.  REPAIRED IAW LAC MEA 382-57-05-025.
